# SDR SWI2025F00219

- Difficulty date: December 15, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ATTACH FLANGE OF INTERCOSTAL FRAME FS501 STR 26L TO STR25L CAMP 29320779     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALL NEW STUB FRAME AT INTERCOSTAL FRAME FS501 STR 26L TO STR25L IAW CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-33200 REV -G
